The use of moisturizer or face wash made my skin glow. If not for five to six days, my skin would become very dull even without any sun exposure. So, I used them regularly. But, I had stopped applying anything on my face for about three months and then my facial skin stopped responding to them. Now my face is much darker than my body. I have tried scrubbing and even chemical peel but no results are seen. I do not think any signs of disease are shown. Then what could be the reason?
Welcome to icliniq.com. My inference from the above is that your skin is facing lack of oil.
There is dryness which makes your skin vulnerable to sun and other external influences. Hence it gets dark. However, with moisturizer, the skin gets adequate moisture and hydration and stays supple and healthy.
I suggest you to restart applying the moisturizer on a daily basis. Also, there are combinations of moisturizer + sunscreen + fairness creams in the market. They are offered by all leading brands like Garnier, Neutrogena, Vaseline, Ponds and many more.
These creams are very effective as they provide the required moisture and oils for the skin. They prevent sun-related damage and darkening by acting as a sunscreen that prevents contact of sun rays on the skin. They have ingredients which overtime lightens your skin.
At the same time, please check if your skin gets excessively dry after face wash. Use a mild moisturizing face wash and not any soap. Also, do not use face washes which are meant for people with oily skin as they will dry the skin even more and help evaporate the skin oils.
Was this answer helpful?|
.. few tips to manage and protect your skin during winter .. ... Read fullI have pimples at the back of my tongue. Why?
.. are enlarged circumvallate papillae, which can be due to a number of causes like oral infections, acid reflux, throat infections, or a post nasal drip. Halitosis or bad breath can occur due to poor oral hygiene, oral and dental infections, post ... Read fullSkin Care Tips to Avoid Pimples
.. skin care tips to stay away from pimples .. ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now